Revista Matemática Iberoamericana

Full-Text PDF (401 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 3, 2018, pp. 1153–1176
DOI: 10.4171/RMI/1020

Published online: 2018-08-27

On zeros of analytic functions satisfying non-radial growth conditions

Alexander Borichev[1], Leonid B. Golinskii[2] and Stanislav Kupin[3]

(1) Aix Marseille Université, Marseille, France
(2) Institute for Low Temperature Physics, Kharkov, Ukraine
(3) Université de Bordeaux I, Talence, France

Extending the results of Borichev–Golinskii–Kupin (2009), we obtain refined Blaschke-type necessary conditions on the zero distribution of analytic functions on the unit disk and on the complex plane with a cut along the positive semi-axis satisfying some non-radial growth restrictions.

Keywords: Zeros of analytic functions, generalized Blaschke condition, Jensen-type formulae

Borichev Alexander, Golinskii Leonid, Kupin Stanislav: On zeros of analytic functions satisfying non-radial growth conditions. Rev. Mat. Iberoam. 34 (2018), 1153-1176. doi: 10.4171/RMI/1020